# SDR REXA2020110400736

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 31,216 hours, 28,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING FROM ROWS 2 TO ROW 5 NOT LIGHTING UP.  FOUND BROKEN CONNECTOR ON FLOOR TRACK LIGHT.  REPLACED CONNECTOR, PER ESPM 20-17-00.  EMERGENCY LIGHTS CHECK GOOD, PER AMM 33-51-00.
